Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Fever since three days

Hello doctor..My son is 15 years old, his height 5.10 and weight 65, has been suffering from fever for last three days..range 100 around..we have been taking crocin tablets . still not better.could i give him ibugesic plus tablets? if yes then wht dose or would u recommend any other medicine or treatment?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As you r saying fever of 100 since 3 days and no other specific symptoms i would recommend to start an antibiotic keeping in mind infective pathology,viral fever, u can start tab mahacef200mg twicedaily for 3days along with tab pan40(beforebreakfast daily once) tab zerodol-p thricedaily ( if he is an asthmatic or APD do not use this tab instead use tab dolo650 twice daily ) monitor his temp regularly give soft diet and hydrate him with liquids . please kindly check his CBC,esr, MP BLOOD TESTS.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor